# SDR QXEA200701234

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 10,370 hours, 7,274 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Engine
- Condition: Defective
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI- FLIGHT 4276 - RIGHT ENGINE FAILS TO START AFTER PUSHBACK.  FLIGHT CREW REPORTED STARTER CUT-OUT AT 10 PERCENT.  MAINTENANCE CHECKED THE MDC WITH NO FAULTS RECORDED.  COMPLIED WITH 2 STARTS WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
